# SDR IL32003F00000

- Difficulty date: March 31, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N6554K
- Make and model: Beech B36TC
- Aircraft serial: EA324
- Engine: Cont TSIO520*
- System (JASC): 3418 · Stall Warning System
- Part: Pitot Tube
- Part number: 5038040
- Part serial: MARCH2000
- Condition: Broken
- Location: Lt Wing
- Part time: 504 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BROUGHT IN FOR 24 MONTH ALTIMETER/TRANSPONDER CERTIFICATION.  WHILE TROUBLESHOOTING LEAKS, THE SOLID NUMBER 4 COPPER LINE FROM THE PITOT TUBE ASSEMBLY WAS FOUND TO BE BROKEN FLUSH WITH THE ASSEMBLY CASTING.  THE LINE HAD BEEN EPOXIED BACK ON TO THE ASSEMBLY CASTING BY FILLING THE CAVITY BEHIND AND INTO THE CASTING AND FORMING THE EPOXY AROUND THE LINE USING SOME KINK OF FLEXIBLE FORM.  IT LOOKS LIKE DUCT TAPE WAS USED TO FORM THE EPOXY AND ADHESIVE WAS STILL ON IT.  THE TUBE ASSEMBLY HAD BEEN INSTALLED (NEW) ON 9/5/92 WITH 887.7 HOURS ON THE AIRCRAFT.
